# SDR WX0A2024120432226

- Difficulty date: October 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 53,124 hours, 35,399 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Skin
- Condition: Damaged
- Location: Below Beam #3
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) LH FWD PAX/CREW DOOR (L1) EXTERNAL SKIN 1.00"" BELOW BEAM #3 AND BTW XP297-455 DAMAGE FOUND BEYOND LIMITS. /  LH FWD PASSENGER/CREW DOOR EXTERNAL SKIN 1.00IN BELOW BEAM 3 AND BTW XP297-455 FOUND OUT OF LIMITS AS PER SRM 52-10-00-283-001 AND PERMANENTLY REPAIRED AS PER SRM 52-10-00-300-006 REV.149. REPAIR CATEGORY B SEE SRI 52-10-00-205-012 TABLE 1 REV.149 FOR INSPECTION REQUIREMENTS, THRESHOLD INSPECTION FROM TIME OF REPAIR EMBODIMENT: 60000FC (FH NOT RELEVANT), SUBSEQUENT INSPECTIONS INTERVALS: TBD, METHOD: TBD."
